# SDR DALA2024122411978

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 55,466 hours, 27,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 EMERGENCY SIGN OVERHEAD LENS @ ROW 33 MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY SIGN LENS @ ROW 33 PER B757 IPC 33-21. (6929124)
